MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND0830
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
 
Event or Problem Description
The catheter just south of the constrained 8x30 stent was visibly kinked angiographically.The kink was confirmed on the back table.It wasn't significant, but enough that it didn't allow the physician to advance the system confidently without risking losing access in the cca.He deployed the stent smoothly through the kinked catheter on the back table and completed the procedure with a competitor's device.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.Supplemental follow up report.A root cause investigation was conducted for this event.The device was not returned for analysis.An internal lot record review was performed, and a clinical case imaging review was performed.A root cause for the non-deployed stent could not be found and either it was not confirmed that there was a problem with the device, or it was confirmed that there was no problem with the device fda code 67.
 
Event or Problem Description
The catheter just south of the constrained 8 x 30 stent was visibly kinked angiographically.The kink was confirmed on the back table.It wasn't significant, but enough that it didn't allow the physician to advance the system confidently without risking losing access in the cca.He deployed the stent smoothly through the kinked catheter on the back table and completed the procedure with a competitors device.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS  6744832
MDR Report Key23975895
Report Number3032814119-2025-00041
Device Sequence Number4630446
Product Code NIM
UDI-Device Identifier07290120281899
UDI-Public(01)07290120281899(11)250825(17)261130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
Report Date (Section F) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCND0830
Device Catalogue NumberCND0830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/12/2025
Event Location Hospital
Date Report to Manufacturer12/12/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown